# SDR ABXA9801111

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: 99155016
- Condition: Cracked
- Location: Nr 2
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND NR 2 PYLON CRACKED INTERNALLY, JUST AFT OF THE AFT SPAR.  REPAIRED CRACK IAW ABX REA D954-25253 AND ABX DWG K05159.
